# SDR AU990497

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Bearing
- Part number: 641368
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE NR 1, NR 2 AND NR 3 CONNECTING ROD BIG END BEARINGS WORN.  INVESTIGATION FOUND THE STARTER ADAPTER WORM GEAR NEEDLE ROLLER BEARING HAD FAILED CONTAMINATING THE OIL SYSTEM AND PARTIALLY BLOCKING OIL SUPPLY TO THE CONNECTING ROD BIG END BEARINGS.
